A quick proof of Riemann's mapping theorem

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)405-409
Number of pages5
JournalCommunications on Pure and Applied Mathematics
Volume52
Issue number3
StatePublished - Mar 1999

Fingerprint

Theorem

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A quick proof of Riemann's mapping theorem. / McKean, H. P.

In: Communications on Pure and Applied Mathematics, Vol. 52, No. 3, 03.1999, p. 405-409.

Research output: Contribution to journalArticle

McKean, H. P. / A quick proof of Riemann's mapping theorem. In: Communications on Pure and Applied Mathematics. 1999 ; Vol. 52, No. 3. pp. 405-409.
@article{ea536168ac2c46ce9da10566f00e5250,
title = "A quick proof of Riemann's mapping theorem",
author = "McKean, {H. P.}",
year = "1999",
month = "3",
language = "English (US)",
volume = "52",
pages = "405--409",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "3",

}

TY - JOUR

T1 - A quick proof of Riemann's mapping theorem

AU - McKean, H. P.

PY - 1999/3

Y1 - 1999/3

UR - http://www.scopus.com/inward/record.url?scp=0033479843&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033479843&partnerID=8YFLogxK

M3 - Article

VL - 52

SP - 405

EP - 409

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 3

ER -